# SDR DHL2005782527

- Difficulty date: March 11, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV STA 136 HAS 3 DENTS EACH.  EVALUATED DENTS AT LT ELEVATOR STA 136 1ST A/Y=1.25/.017=73, 2ND 2.75/.03=91, WITHIN LIMITS AND 3RD OUT OF LIMITS IAW 727 SRM 55-20-1 FIG 1.  CUT OUT DAMAGED AREA DIM 5/8" BY 1/2" AND FABBED DOUBLER FROM 2024T3 .032 PO AND 9002034 DIM. 2 1/2"X 2 1/4"IAW SRM 55-20-3 FIG 1.  DOUBLER TREATED, PRIMED, AND INSTALLED IAW 727 SRM 51-10-2 AND 55-20-3 FIG 1. CALCULATED ELEVATORS NEW MOMENT OF 119.545 IT IS WITHIN LIMIS 120 +- 20 POUND INCHES NO FURTHER ACTION REQUIRED IAW 727 SRM 51-80-7.
